# SDR FDEA201007292716

- Difficulty date: July 29, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310
- Aircraft serial: 457
- Aircraft time: 44,463 hours, 12,569 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: M495
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G WOULD NOT RETRACT. COMPLIED WITH ECAM AND QRH.  RETURNED TO DEPARTURE.  PERFORMED PROX DETECTOR PROCESSING  UNIT MEMORY RECALL IAW TSM 32-61-00. FOUND MEMORY EMPTY WITH "00" DISPLAYED.  INSPECTED PITCH DAMPERS ON BOTH LANDING GEARS AND NO  DEFECTS FOUND IN REF MM 32-10-00-06.  R & R LDG GEAR CONTROL SELECTOR VALVE (3GA) AS PER AMM32-31-12-04. R & R LDG CONTROL LEVER AS PER AMM 32-31-11-04. PERFORMED LDG SWING CK WITH DET SYS 1  AND 2 SEVERAL TIMES . ALL TIMES WORKS NORMAL AS PER MM32-30-06-0. A/C OK FOR SERVICE
